MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION; Implantable Cardioverter Defibrillator (Non-Crt)

Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 7120/65
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for in clinic follow-up.Device interrogation revealed that the right ventricular (rv) lead exhibited post-sensed t-wave oversensing (pstwos) resulting in inappropriate shock and inappropriate anti-tachycardia pacing (atp).A chest x-ray was performed, and the physician suspected the right ventricular (rv) lead was interacting with a previously capped lead.Programming changes were performed to resolve the issue.The patient condition was stable.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50326099
Report Number2017865-2026-17441
Device Sequence Number15852118
Product Code LWS
UDI-Device Identifier05414734502092
UDI-Public(01)05414734502092(10)S000020033(17)190430
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number7120/65
Device Lot NumberS000020033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown